Next Article in Journal
Second-Order Cone Approximation for Voltage Stability Analysis in Direct-Current Networks
Next Article in Special Issue
Analytical Approximations of Dispersion Relations for Internal Gravity Waves Equation with Shear Flows
Previous Article in Journal
Vague Graph Structure with Application in Medical Diagnosis
Previous Article in Special Issue
Soliton–Breather Interaction: The Modified Korteweg–de Vries Equation Framework

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 1586

Article: The Asymptotic Approach to the Description of Two-Dimensional Symmetric Soliton Patterns
Authors: by
Link: https://www.mdpi.com/2073-8994/12/10/1586

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop